MAUDE Adverse Event Report: RAYNHAM CERELINK ICP MONITOR; ICP MONITOR-CERELINK

RAYNHAM CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Model Number 826820
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports.Other mfg report no.: 3013886523-2022-00145.It was reported that a brand new cerelink basic kit was used with demonstration monitor.It worked for a few demonstrations but noticed that the monitor had slowly started to increase in icp to the 40¿s.The sensor was just sitting on the table, with no pressure on it at all.Then, it started to drop and go negative, until cable/sensor failure was noted.Everything was unplugged, waited over 20 minutes and when plugged back in the sensor, the cable/sensor failure again prompted.Next, they disconnected everything, plugged in the sensor and tried to zero it again.It gave the red light, stating they could not zero it.
 
Additional Manufacturer Narrative
Cerelink icp monitor was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective action has been opened to investigate the failure mode "out of range reading".
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14101940
Report Number3014334038-2022-00070
Device Sequence Number20390696
Product Code GWM
UDI-Device Identifier10886704075622
UDI-Public10886704075622
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826820
Device Catalogue Number826820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date07/13/2022
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown